Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 21, 2011, 8:01 PM CDT for Glasscock County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 8:01 PM CDT (01:01 UTC)
- Expired
- Jun 21, 2011, 9:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Glasscock County, TX
The radar
The Midland/Odessa radar (KMAF), 68 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:30 PM CDT | HAIL 1.5 | 17 Sw Garden City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 3073 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776 WUUS54 KMAF 220101 SVRMAF TXC173-220200- /O.NEW.KMAF.SV.W.0063.110622T0101Z-110622T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 801 PM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GLASSCOCK COUNTY IN WEST TEXAS... * UNTIL 900 PM CDT * AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIGBY CORNER...OR 14 MILES SOUTHWEST OF GARDEN CITY. THE STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... BIGBY CORNER... SAINT LAWRENCE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3185 10132 3166 10134 3167 10176 3185 10177 TIME...MOT...LOC 0100Z 267DEG 10KT 3176 10167 $$
1 follow-up statement
997 WWUS54 KMAF 220131 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 831 PM CDT TUE JUN 21 2011 TXC173-220200- /O.CON.KMAF.SV.W.0063.000000T0000Z-110622T0200Z/ GLASSCOCK TX- 831 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN GLASSCOCK COUNTY... AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIGBY CORNER...OR ABOUT 17 MILES SOUTHWEST OF GARDEN CITY...MOVING SOUTH AT 5 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SAINT LAWRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3185 10132 3166 10134 3167 10176 3185 10177 TIME...MOT...LOC 0129Z 333DEG 8KT 3168 10165 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:29 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 21, 6:29 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT TUE JUN 21 2011
.DISCUSSION...
&&
.AVIATION...
VFR CONDITIONS FOR ALL TAF SITES. STORMS HAVE DEVELOPED ALONG A
FRONTAL BOUNDARY RUNNING ACROSS THE PERMIAN BASIN TO THE DAVIS
MOUNTAINS. HAVE INCLUDED TEMPO TSRA THIS EVENING FOR MAF AND FST.
&&
.PREV DISCUSSION... /ISSUED 523 PM CDT TUE JUN 21 2011/
UPDATE...
UPDATED TO ISSUE SEVERE THUNDERSTORM WATCH
DISCUSSION...
THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING ALONG A FRONTAL
BOUNDARY FROM GARDEN CITY TO PECOS AND INTO FORT DAVIS. SOME OF
THESE THUNDERSTORMS COULD BECOME SEVERE. HAIL AND DAMAGING WINDS
WILL BE THE MAIN CONCERNS WITH THESE STORMS.
PREV DISCUSSION... /ISSUED 216 PM CDT TUE JUN 21 2011/
DISCUSSION...
COLD FRONT HAS BROUGHT RELIEF FROM RECORD HEAT AND WILL PROVIDE
FOCUS FOR TSTM DEVELOPMENT THIS PM AND EVENING. VISIBLE IMAGERY
SHOWS FRONT IS IN SRN PB. DWPNTS FROM U50S TO THE U60S ALONG AND S
OF FRONT WITH STEEP LR/S WILL CONTRIBUTE TO MODERATE INSTABILITY
THIS PM. THIS WITH DAYTIME HEATING AND POTENTIAL FOR MINOR SHRTWV
TROF IS A FAVORABLE PATTERN FOR TSTMS TO DEVELOP. EXPECT SCATTERED
POPS WILL SUFFICE AND HAVE TRENDED UP. 85H WINDS WILL VEER TO THE SE
OVERNIGHT AND STORMS WILL HAVE AN OPPORTUNITY TO BUILD NWD INTO THE
PB AS 85H MSTR TRANSPORT INCREASES ACRS PB. MET MOS HAS TRENDED POPS
UP SOME...BUT HIEST POPS WILL BE E. THERE IS POTENTIAL FOR SEVERE
STORMS TOO WITH SAID INSTABILITY AND 25-30KTS 0-6KM BULK SHEAR. NW
MID LEVEL FLOW WILL PERSIST WED AND THERE WILL BE ANOTHER INCREASED
CHANCE OF STORMS IN THE AFTERNOON. FRONTAL REMNANTS BECOME DIFFICULT
TO FIND IN WIND/TEMP FIELDS HOWEVER THERE IS EVIDENCE IN MSTR
CONVERGENCE FIELDS/LOW LEVEL THETA-E RIDGE. INITIATION ACRS THE
PLAINS LOOKS TO BE FAVORED IN THE LEA COUNTY/NRN PB AND WITH
DIFFLUENT NW 5H FLOW TSTMS THAT DEVELOP WILL DRIFT SE...THIS IS
FURTHER SUPPORTED WITH DEVELOPMENT OF LLJ. ALSO EXPECT THAT STORMS
WILL DEVELOP IN THE MTNS WHERE DWPNTS WILL BE 45-50 WITH STEEP LR/S.
BASED ON DWPNTS/MUCH HIER PW/S EXPECT THAT STORMS WILL BE MORE WET
THAN DRY FOR ONCE. INCREASED MSTR WILL KEEP TEMPS IN CHECK AND MET
MOS GUIDANCE MAY BE ON THE HIGH SIDE FOR ONCE TOO. CAPES 1000-2000
J/KG AND BULK SHEAR OF 25-30KTS ACRS PB SUGGEST SEVERE STORMS WILL
BE POSSIBLE. MID LEVEL RIDGE INCREASES ITS PRESENCE AND INSTABILITY
WILL DECREASE WHILE LOW LEVEL FOCUS BECOMES LESS SO. DWPNTS HOLD
NEAR 40 IN THE MTNS AND WITH STEEP LR/S ISOLD TSTMS CAN/T BE RULED
OUT THERE. MID LEVEL RIDGE EXERTS A BIG PRESENCE FRI-TUE. THE 85H
TEMPS WILL SOAR FOR THE MOST PART AND WIDESPREAD TRIPLE DIGIT WILL
RETURN ESPECIALLY FRI-SUN WHEN 85H TEMPS RANGE FROM NEAR 30C ACRS
ERN PB TO 36C IN SE NM AND AT LEAST 32C ALONG THE RIO GRANDE. DWPNTS
WILL MOSTLY STAY IN THE 60S AND SO MORNING LOW WILL BE IN THE WARM
SIDE. MAY LITTLE CHANGE BEYOND THURSDAY. HEAT ADVISORY CONDITIONS
MAY RETURN TO THE RIO GRANDE BY THE WEEKEND.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES... BIG BEND AREA...PRESIDIO VALLEY...TERRELL.
&&Hazardous weather outlook, Jun 21, 1:06 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 106 PM CDT TUE JUN 21 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 106 PM CDT TUE JUN 21 2011 /1206 PM MDT TUE JUN 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE TO A CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS MUCH OF WEST TEXAS. THE GREATEST AREAL COVERAGE OF STORMS IS EXPECTED TO BE EAST OF A LAMESA...WINK...CASTOLON LINE. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THE STRONGER STORMS. A HEAT ADVISORY REMAINS IN EFFECT THROUGH MID EVENING ALONG THE RIO GRANDE RIVER FROM THE PRESIDIO VALLEY TO SOUTHERN TERRELL COUNTY. HIGH TEMPERATURES LATE THIS AFTERNOON ARE EXPECTED TO CLIMB BACK INTO THE 105 TO 110 DEGREE RANGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE TO A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS WEDNESDAY AND WEDNESDAY NIGHT. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. NEAR RECORD TO RECORD HIGH TEMPERATURES WILL RETURN TO MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO BY THURSDAY AND LAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS REGION LATE THIS AFTERNOON OR EARLY THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 21, 5:23 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 523 PM CDT TUE JUN 21 2011 TXZ063-212245- GLASSCOCK- 523 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHERN GLASSCOCK COUNTY UNTIL 545 PM CDT... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... A STRONG THUNDERSTORM WAS LOCATED OVER SAINT LAWRENCE AT 522 PM CDT...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Jun 21, 6:01 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 601 PM CDT TUE JUN 21 2011 TXZ063-212330- GLASSCOCK- 601 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL GLASSCOCK COUNTY UNTIL 630 PM CDT... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 158...15 MILES EAST OF GARDEN CITY OVER EXTREME EAST CENTRAL GLASSCOCK COUNTY AT 600 PM CDT...MOVING EAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Jun 21, 6:40 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 640 PM CDT TUE JUN 21 2011 TXZ063-220015- GLASSCOCK- 640 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL GLASSCOCK COUNTY UNTIL 715 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 15 MILES EAST OF GARDEN CITY ALONG HIGHWAY 158 IN EXTREME EAST CENTRAL GLASSCOCK COUNTY AT 640 PM CDT...MOVING SOUTHEAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, Jun 21, 7:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 749 PM CDT TUE JUN 21 2011 TXZ074-081-220145- BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA- 749 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTH CENTRAL BREWSTER COUNTY UNTIL 845 PM CDT... A THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES WEST OF MARATHON AT 748 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Jun 21, 7:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 751 PM CDT TUE JUN 21 2011 TXZ070-220145- REAGAN- 751 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHERN REAGAN COUNTY UNTIL 845 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF NORTH REAGAN FIRE STATION AT 751 PM CDT...MOVING EAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Jun 21, 7:53 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 753 PM CDT TUE JUN 21 2011 TXZ063-220115- GLASSCOCK- 753 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHERN GLASSCOCK COUNTY UNTIL 815 PM CDT... STRONG THUNDERSTORMS WERE SOUTH OF HIGHWAY 158 AND GARDEN CITY AT 751 PM CDT...MOVING SOUTH AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:48 PM CDT | Areal Flood Advisory | MAF | Glasscock | 3 hr |
| Jun 21, 7:55 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| Jun 21, 8:17 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 58 min |
| Jun 21, 8:57 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 21, 9:10 PM CDT | Severe Thunderstorm Warning | MAF | Midland, Upton | 65 min |
| Jun 21, 9:43 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 62 min |
| Jun 21, 9:57 PM CDT | Areal Flood Advisory | MAF | Upton | 3 hr |
| Jun 21, 10:09 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 21, 10:42 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 63 min |
| Jun 21, 10:54 PM CDT | Areal Flood Advisory | MAF | Upton | 3 hr |
| Jun 21, 11:06 PM CDT | Areal Flood Advisory | MAF | Crane | 3 hr |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reagan, Upton | 59 min |
| Jun 22, 12:05 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.